# SDR ARWR960609

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepair
- Location: Fs 1130-1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND UPPER FUSELAGE SKIN DOUBLER REPAIR BETWEEN FS 1130.000 AND FS 1140.000 AT L21R NEED APPROVED REPAIR VERIFICATION.  REMOVED DOUBLER, FABRICATED WITH 7075-T6.  TREATED AREAS WITH ALODINE AND F.R. PRIMER IAW SRM 51-1-8. INSTALLED REPAIR DOUBLER WITH FASTENERS AS REQUESTED.  ALL WORK PERFORMED PER D.E.R. ARW NR 950082-0677.  (X)
